Ning Ju, Assistant Research Professor

Office Location:  029B Physics Bldg.
Office Phone:  (919) 660-2872
Email Address: send me a message
Web Page:  http://www.math.duke.edu/~ju

Office Hours:

Monday 3pm-4pm, Friday 4pm-5pm
Research Interests: Numerical Analysis, Fluid Dynamics, Partial Differenetial Equations, Dynamical Systems

Recent Publications

  1. Ning Ju and Stephen Wiggins, On Roughness of Exponential Dichotomy, Journal of Mathematical Analysis and Application,264 (2001), 39-49
  2. Ning Ju, Existence of Global Attractor for the 3D Modified Navier-StokesEquations, Nonlinearity, 14 (2001), 777-786.
  3. Ning Ju and Stephen Wiggins, An Integral Manifold Theorem for an Unbounded Non-autonoumous System (Preprint, 0)
  4. Ning Ju, On the Global Stability of Temporal Discretization of the Navier-Stokes Equations,, IMA Journal of Numer. Anal. 2001 (Accepted, 0)
  5. N. Ju, D. Small and S. Wiggins, Existence and Computation of Hyperbolic Trajectories of Aperiodically Time Dependent Vector Fields and Their Approximations. (Submitted, 0)